# SDR ASOA200900266

- Difficulty date: March 3, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 17,980 hours, 14,783 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAP FAIL AMBER MSG, LEFT FLAP SHOWS 3 AND RT SHOWS 4.  COMPLIED WITH QRH, TOUCHDOWN LESS THAN 400 FEET PER MINUTE.  EMERGENCY DECLARED.  FLT 5108 CX & ON 3/4/09 FLT'S 5215X2, 5029X2.
